# SDR AALA201709039001

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 5,851 hours, 590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 7010068H04
- Condition: Failed
- Location: Deflector Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. FLIGHT RETURNED TO DEPARTURE DUE TO A  LEFT AIR CONDITIONING PACK WARNING INDICATION.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT CABIN AIR COMPRESSOR INLET DEFLECTOR DOOR ACTUATOR IAW AMM DMC-B787-A-21-51-16-00A.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
